# SDR CA121128002

- Difficulty date: November 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 299K6387221
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED A DOUBLE TIRE BURST ON TAKEOFF.  APPROXIMATE SPEED AT THE MOMENT OF TIRE BURST WAS 120 KNOTS.  THERE WAS NO ABNORMAL INDICATION OF ANY PARAMETER DURING THE TAKEOFF, CRUISE AND LANDING.
